# SDR CA960606010

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: 1412
- Condition: Sheared
- Location: Mlg Rh Well
- Part time: 15,558 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION OF MAIN LANDING GEAR RIGHT HAND WHEEL WELL FOUND 2 HYLOK FASTENERS SHEARED.
